# SDR ASOA200900486

- Difficulty date: April 23, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Doug DC-9-83
- Aircraft serial: 7594
- Aircraft time: 16,671 hours, 13,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 OTBD OF RBL 9, TRANSVERSE BEAM IS CRACKED.
